# SDR UALA2013050703204

- Difficulty date: April 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 47,017 hours, 10,172 cycles
- Engine: Pwa PW4077
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Condition: Leaking
- Location: Fuel Jettison
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT JETTISON VALVE LEAKING FUEL DURING REFUEL.  REPLACED LEFT WING JETTISON VALVE.  OPS AND LEAK CHECKED GOOD.
